MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SURGISTOOL; CHAIR, ADJUSTABLE, MECHANICAL

STRYKER MEDICAL-KALAMAZOO SURGISTOOL; CHAIR, ADJUSTABLE, MECHANICAL
Catalog Number 0830000000
Medical Device Problem Codes Mechanical Problem (1384); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the user was unable to lock the chair from moving.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.The device is currently pending evaluation and the model and serial number have not yet been provided.
 
Additional Manufacturer Narrative
The device was evaluated and the serial number was updated.Section h codes have been updated.
 
Event or Problem Description
It was reported that the user was unable to lock the chair from moving.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.

Brand Name
SURGISTOOL
Common Device Name
CHAIR, ADJUSTABLE, MECHANICAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key20385965
Report Number0001831750-2024-01077
Device Sequence Number6651953
Product Code INN
UDI-Device Identifier07613327282566
UDI-Public(01)07613327282566
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number0830000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown